# SDR DALA2018041502476

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 53,059 hours, 6,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HFA CHECK, WORKCARD 0591-0115 STEP 2 RECEIVED MESSAGE 256241 ESCAPE SLIDE/EPSU (12WL).  REPLACED DOOR 1R SLIDE ASSEMBLY.
